Alert archive / New Hampshire / Flash Flood Warnings in 2014

Flash Flood Warning 22, NWS Gray, ME

August 13, 20145 counties in New Hampshire

NWS Gray, ME issued this flash flood warning at Aug 13, 2014, 3:57 PM EDT for 5 counties in New Hampshire. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2014, 3:57 PM EDT (19:57 UTC)
Expired
Aug 13, 2014, 8:00 PM EDT
In force
4 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Belknap County, NH, Carroll County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 138 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 5:25 PM EDTFLASH FLOODBradford, NHEAST WASHINGTON RD FLOODED
Aug 13, 5:27 PM EDTFLASH FLOODSutton, NHRT 114 CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WGUS51 KGYX 131957
FFWGYX
NHC001-003-009-013-019-140000-
/O.NEW.KGYX.FF.W.0022.140813T1957Z-140814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
357 PM EDT WED AUG 13 2014

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  THIS INCLUDES THE CITY OF MEREDITH...
  WESTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  THIS INCLUDES THE CITIES OF...NEW LONDON...HENNIKER...FRANKLIN...
  EAST CENTRAL SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
  WEST CENTRAL CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  THIS INCLUDES THE CITIES OF...PLYMOUTH...LINCOLN...

* UNTIL 800 PM EDT

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WADLEIGH
  STATE PARK...NORTH WOODSTOCK...MOUNT SUNAPEE STATE PARK...JOHN HAY
  NATIONAL WILDLIFE REFUGE...CARDIGAN MOUNTAIN STATE PARK...
  WOODSTOCK...TILTON-NORTHFIELD...HOLDERNESS...GROTON...GRAFTON...
  DANBURY AND ASHLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4411 7176 4406 7135 4311 7165 4311 7167
      4315 7168 4313 7175 4315 7189 4320 7192
      4318 7202 4317 7203 4317 7206 4333 7210

$$

TFH
1 follow-up statement
409 
WGUS71 KGYX 132311
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
711 PM EDT WED AUG 13 2014

NHC001-003-009-013-019-140000-
/O.CON.KGYX.FF.W.0022.000000T0000Z-140814T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN NH-BELKNAP NH-MERRIMACK NH-CARROLL NH-GRAFTON NH-
711 PM EDT WED AUG 13 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN GRAFTON...WEST CENTRAL CARROLL...WESTERN MERRIMACK...
NORTHWESTERN BELKNAP AND EAST CENTRAL SULLIVAN COUNTIES...

AT 709 PM EDT...RAINFALL WAS COMING TO AN END... HOWEVER THE FLASH 
FLOOD THREAT REMAINS. RIVERS MAY CONTINUE TO RISE FOR THE NEXT HOUR. 
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING OVER THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WADLEIGH
STATE PARK...NORTH WOODSTOCK...JOHN HAY NATIONAL WILDLIFE REFUGE...
CARDIGAN MOUNTAIN STATE PARK...WOODSTOCK...TILTON-NORTHFIELD...
PLYMOUTH...NEW LONDON...MEREDITH...LINCOLN...HOLDERNESS...GROTON...
GRAFTON...FRANKLIN...DANBURY AND ASHLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4411 7176 4406 7135 4311 7165 4311 7167
      4315 7168 4313 7175 4315 7189 4320 7192
      4318 7202 4317 7203 4317 7206 4333 7210

$$

MBC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:08 PM EDT, 49 minutes earlier.

Area forecast discussion, Aug 13, 3:08 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
308 PM EDT WED AUG 13 2014

.SYNOPSIS...
LOW PRESSURE AND AN OCCLUDED FRONT WILL TRACK INTO NEW ENGLAND...
BRINGING LOCALLY HEAVY RAIN INTO THE AREA TONIGHT. THE RAIN WILL
TAPER OFF ON THURSDAY FROM SOUTHWEST TO NORTHEAST TOMORROW. AN
UPPER LEVEL LOW AND SCATTERED SHOWERS LINGER OVER THE WEEKEND.
HIGH PRESSURE RETURNS FOR EARLY NEXT WEEK...BEFORE ANOTHER AREA OF
LOW PRESSURE BRINGS RAIN BACK TO THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
WATER VAPOR IMAGERY SHOWS A NEGATIVELY TILTED TROUGH CENTERED OVER
THE GREAT LAKES REGION. THIS TROUGH IS DIGGING INTO THE NORTHEAST
WITH SHORT WAVE ENERGY LIFTING INTO NEW ENGLAND. CLOUD TOPS CONTINUE
TO COOL OVER NH AND MA WHERE THE BEST LIFT CURRENTLY IS. ONLY A
COUPLE LIGHTNING STRIKES HAVE BEEN NOTED TODAY OVER NH AND MAINE SO
FAR...BUT MORE CONVECTIVE ELEMENTS SHOULD INTENSIFY AS BETTER
DYNAMICS PIVOT INTO THE AREA. HAVE INCLUDED ISOLATED THUNDER BETWEEN
21-03Z WITH HEAVY RAIN WORDING. STILL EXPECTING 1-3" OVERALL AS THE
WARM FRONTAL BOUNDARY INTERACTS WITH THE LEFT EXIT REGION OF THE
UPPER LEVEL JET. PWATS ARE AROUND 1.5-2.00" AS MOISTURE CONTINUES TO
BE DRAWN UP ALONG THE BOUNDARY. THE FLASH FLOOD WATCH REMAINS AS IS
AND LASTS THROUGH MIDNIGHT. THIS EVENT WILL BEGIN TO WIND DOWN
FROM SW TO NE LATE TONIGHT AS AN OCCLUDED FRONT AND TRIPLE POINT
PASS BY ALONG THE COAST. OVERNIGHT TEMPERATURES WILL BE ON THE
WARM SIDE TONIGHT AFTER A COOL DAY WITH READINGS IN THE MID 50S TO
LOWER 60S.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
RAIN WILL LINGER ON THROUGH EARLY TOMORROW AFTERNOON OVER CENTRAL
MAINE AS THE FORCING EXITS TO OUR NORTHEAST. WIDESPREAD FOG IS
LIKELY IN THE EARLY MORNING HOURS THANKS TO PLENTY OF LOW LEVEL
MOISTURE. SOME CLEARING SKIES BEHIND THE OCCLUSION WILL CONTRIBUTE
TO HIGHS ON THURSDAY RANGING FROM THE MID TO UPPER 60S TO MID 70S.
THE UPPER LOW REMAINS STALLED TO OUR NW OVER QUEBEC THROUGH
FRIDAY. AT THE SURFACE...WEAK HIGH PRESSURE BEGINS TO BUILD IN
FROM THE WEST DRAWING IN DRIER AIR. THIS WILL ALLOW SOME COOLER
AIR TO FILTER INTO THE MOUNTAINS WITH OVERNIGHT LOWS IN THE UPPER
40S ACROSS THE MOUNTAINS...AND MT WASHINGTON IN THE MID 30S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
VERY UNSETTLED PATTERN TO CONTINUE FOR MAINE AND NEW HAMPSHIRE.
BROAD SCALE UPPER LEVEL LOW WILL REMAIN IN PLACE OVER THE WEEKEND.
THIS WILL ALLOW FOR MAINLY DIURNALLY DRIVEN SCATTERED SHOWERS ON
SATURDAY AND SUNDAY. BY MONDAY...ALL MODELS WITHIN THE 12Z MODEL
SUITE CONTINUE TO SHOW A STRONG IMPULSE WITHIN THE UPPER LEVEL LOW
CROSSING THE REGION WITH ADDITIONAL SCATTERED SHOWERS AND POSSIBLY
A THUNDERSTORM.

BY TUESDAY...DRY CONDITIONS ARE LIKELY OVER THE REGION AS RIDGING
OCCURS FOR ONLY A 12 TO 18 HOUR PERIOD. THEREAFTER...YET ANOTHER
COASTAL SYSTEM WILL CROSS THE REGION WITH SCATTERED SHOWERS OR A
PERIOD OF RAIN ON TUESDAY.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM...LIFR/IFR CONDITIONS TONIGHT AT ALL TERMINALS AND
INTO TOMORROW MORNING FOR +RA...FOG...AND POSSIBLY DZ AT KRKD. WEST
WINDS WILL ARRIVE AROUND 13Z IMPROVING CONDITIONS TO MVFR. RAIN
SHOULD TAPER OFF OVERNIGHT FROM WEST TO EAST.

LONG TERM...UPPER LEVEL LOW PRES WILL DRIFT ACROSS THE REGION THRU
THE WEEKEND. THIS WILL MAKE IT DIFFICULT TO CLEAR OUT
COMPLETELY...WITH MVFR CIGS LINGERING. DAYTIME HEATING WILL ALSO
RESULT IN SCATTERED SHRA...WITH MVFR OR LOWER CONDITIONS POSSIBLE
IN ANY CONVECTION.

&&

.MARINE...
SHORT TERM...GENERIC SMALL CRAFT ADVISORY WILL REMAIN IN PLACE
WITH GUSTS TO 25 KTS POSSIBLE AS THE OCCLUDED LOW CROSSES THE
WATERS. A SMALL CRAFT FOR HAZARDOUS SEAS WILL BE NEEDED TO REPLACE
IT AS WAVES STAY ABOVE 5 FT...ESPECIALLY OVER PENOBSCOT AND THE
OUTER WATERS.

LONG TERM...WINDS AND SEAS WILL BE BELOW SMALL CRAFT ADVISORY
THRESHOLDS.

&&

.HYDROLOGY...
POCKETS OF HEAVY RAIN WILL CONTINUE TO CROSS THE REGION THIS
EVENING AHEAD OF A SURFACE LOW THAT APPROACHES AND THEN REDEVELOPS
ALONG THE COAST. A STRONG LOW LEVEL EAST TO SOUTHEAST FLOW WILL
CAUSE OROGRAPHIC ENHANCEMENT IN THE SOUTHEAST FACING TERRAIN
AREAS. THESE AREAS WILL ALSO BE THE MOST VULNERABLE TO FLASH
FLOODING DUE TO THE STEEP TERRAIN AND FAST RUNOFF. THE REST OF THE
AREA WILL LIKELY SEE HEAVY RAIN... BUT LESS OF A THREAT FOR FLASH
FLOODING. THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE
SOUTHEAST FACING MOUNTAINS OF NEW HAMPSHIRE AND FAR WESTERN MAINE.
RAIN ON THE WEST SIDE OF THE WHITE MOUNTAINS WILL LIKELY BE
SIGNIFICANTLY LESS... SO THE FLOODING THREAT IS PRIMARILY EAST OF
THE HIGHER SLOPES. THE ONLY RIVER THAT MAY HAVE A THREAT OF
REACHING BANKFULL IS THE PEMIGIWASSET AT WOODSTOCK.

&&

.TIDES/COASTAL FLOODING...
THE TIDE BARELY REACHED FLOOD STAGE IN HAMPTON HARBOR...AND WAS
SHORT OF FLOOD STAGE ALONG THE SOUTHWEST COAST OF MAINE. SEAS RAN
AROUND 5 FEET...NOT ADDING MUCH IMPACT DUE TO WAVE RUN-UP.

WILL ALLOW THE ADVISORY TO EXPIRE OVER THE NEXT HOUR OR SO. A
SIMILAR SITUATION SHOULD OCCUR WITH THE HIGH TIDE TONIGHT.
HOWEVER...WINDS WILL SWITCH TO THE SOUTHWEST. AT THIS TIME...NO
COASTAL FLOOD ADVISORIES ARE ANTICIPATED WITH THIS PACKAGE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007-012.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ002>009.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ150>154.

&&

NEAR/SHORT TERM...HANES
Hazardous weather outlook, Aug 13, 3:00 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
300 PM EDT WED AUG 13 2014

MEZ007-012-NHZ002>009-141900-
NORTHERN OXFORD-SOUTHERN OXFORD-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-
300 PM EDT WED AUG 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ008-009-013-014-018>028-NHZ001-010-013-014-141900-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
300 PM EDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ADDITIONAL HEAVY RAIN IS EXPECTED INTO EARLY THIS EVENING WITH
RAINFALL TOTALS OF 1 TO 3 INCHES OF RAIN POSSIBLE. WHILE
WIDESPREAD FLASH FLOODING IS NOT EXPECTED...MINOR FLOODING OF
POOR DRAINAGE AREAS COULD OCCUR...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-141900-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
300 PM EDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 3:15 PM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Grafton, Merrimack, Sullivan6 hr
Aug 13, 5:25 PM EDTFlash Flood WarningGYXBelknap, Carroll, Merrimack, Rockingham, Strafford3 hr
Aug 13, 5:47 PM EDTSpecial Weather StatementGYXBelknap, Rockingham, Strafford58 min
Aug 13, 6:23 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton3 hr
Aug 13, 6:34 PM EDTSpecial Weather StatementGYXCarroll, Rockingham, Strafford56 min
Aug 13, 6:51 PM EDTAreal Flood WarningGYXBelknap, Carroll, Rockingham, Strafford3 hr
Aug 13, 7:07 PM EDTAreal Flood AdvisoryGYXCarroll3 hr

Nearby

Flash Flood Warnings in New Hampshire, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.